# SDR ASAA2022080939434

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 4,622 hours, 1,448 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 632920682
- Part serial: 1672
- Condition: Damaged
- Location: #1 Engine
- Part time: 3,628 hours, 998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOCKING CLOSED THE HPSOV BOLT BROKE OFF. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE HPSOV REF B737-9 AMM 36-11-07.
